Authors: Ahmad Pouya MinhNgoc Vu
Publish Date: 2012/03/15
Volume: 93, Issue: 3, Pages: 475-493
Abstract
The equations governing plane steadystate flow in heterogeneous porous media containing curvedline intersecting cracks Pouya and Ghabezloo in Transp Porous Media 84511–532 2010 and the potential solution obtained for these equations are considered here The theoretical results are first completed for the mass balance at crack intersections points Then a numerical procedure based on a singular integral equations method is described concretely to derive this solution for cracked materials Closedform expressions of elementary integrals for special choice of collocation points lead to a very quick and easy numerical method It is shown that this method can be applied efficiently to the study of the steadystate flow in cracked materials with anisotropic matrix permeability and a dense distribution of curvedline intersecting cracks Some applications of this method to the permeability of cracked materials are given
Keywords: